# SDR 7C7A201505230028

- Difficulty date: May 23, 2015
- Submitted: May 23, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,261 hours, 43,945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin Panel
- Part number: 85210021
- Condition: Dented
- Location: Pax Door
- Part time: 41,261 hours, 43,945 cycles
- Component: Door, Bombdr
- Component part number: 8521003001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO PAX DOOR OUTER SKIN PANEL 85210021. PERMANENT ALLOWANCE IAW ECO 008.52-15.02
